# SDR CALA9800741

- Difficulty date: May 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EXIT LIGHT INOP OVER EXIT IN CABIN.  REPAIRED BROKEN WIRE AT EXIT IDENTIFIER, OPS CHECK PER 33-50-00.
